1 doctor weighed in:

Can nucynta (tapentadol) 100mgs cause hallucinations and uncontrollable rapid eye movement with eye pain w it?

1 doctor weighed in
Dr. Donald Jacobson
Psychiatry

In brief: Yes and no

There have been post- marketing case reports of Nucynta (tapentadol) causing hallucinations.
I did not see any reference to rapid eye movements or eye pain associated with it. It would be a good idea to see an optometrist to see if you have glaucoma which many central nervous system drugs can trigger. A neurology or ophthalmologist should evaluate you for causes of nystagmus, the rapid eye movements

In brief: Yes and no

There have been post- marketing case reports of Nucynta (tapentadol) causing hallucinations.
I did not see any reference to rapid eye movements or eye pain associated with it. It would be a good idea to see an optometrist to see if you have glaucoma which many central nervous system drugs can trigger. A neurology or ophthalmologist should evaluate you for causes of nystagmus, the rapid eye movements
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors